# SDR DHL2007782504

- Difficulty date: April 5, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Nlg Trunnion
- Part time: 61,330 hours, 34,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RT TRUNNION SUPPORT FITTING LOWER CAP PRESENTS CORROSION.  REMOVED CORROSION AT RT TRUNNION BORE ORG DIA 2.488" FINAL DIA 2.587" MAT LOSS WITHIN LIMITS IAW B727 SRM 53-40-1 FIG 2. CHAMFER BORE HOLE TO .6 BY 45 DEGREES IAW B727 SRM 53-40-1 FIG 2, PENETRANT INSPECTED  MACHINED SURFACES OF TRUNNION FITTING IAW BOEING MM 20-20-02, NO DEFECTS NOTED.  FAB NEW BEARING HALVES FROM P/N AL-NI BRONZE .620,PO NR 7177170 IAW B727 SRM 53-40-1 FIG 2.  PENETRANT INSPECTED MACHINED SURFACES OF NEW HALVES IAW BOEING BSOPM 20-20-02, NO DEFECTS NOTED.  CAD PLATED OUTER SURFACES OF BEARING IAW FAS FORM FAS 0036 REV. 4.  INSTALLED NEW HALVES BEARING AT RT TRUNNION IAW B727 SRM 53-40-1 FIG 2.
